Citation: Mexi. "Truly Astonishing: An Experience with MDMA (Ecstasy) & Zopiclone (exp37352)". Erowid.org. Jun 19, 2006. erowid.org/exp/37352
I am 17 years old and I had been looking forward to my next mdma experience, having had very positive results on the past six or seven sessions, but this was to be one that was
I have been feeling good these past few days, although feeling a bit of fatigue due to regular marijuana use, which I have cut down, in order to achieve better results in school, seeing as to how I have noticed a decline in school performance once I began to heavily use marijuana. I have also been using Zopiclone/Imovane that I had procured from my mother, fairly regularly as well, which could attribute to my “spacey” feelings throughout the week.
My friend, who I will call M, had acquired a nice sum of Blue Dolphin mdma pills, which I was assured was of good quality. Having been able to coherently adapt to any occasion under the influence of mdma, I figured I would step it up a notch.
Last Thursday, during school, I decided that I would drop about half a pill to get a feel for it, I took it around 1:30 p.m. Wanting the onset to be quicker, I decided to take the other half approximately 20 minutes later. Still not feeling it, and for reasons I still do not understand, I took another full pill around 2:10. Soon enough, it hit me.
The best feeling I’ve ever had, just talking with my friends, and people I didn’t know. It was all so intimate. The body feeling overwhelmed me and the feelings of love completely consumed me. I never wanted to leave it.
The peak ended around 5 o’clock, with a pretty subtle come down. Still feeling the amphetamine type feelings and wanting to get back to where I was, I decided to take my last three Zopiclone pills (5 mg each) hoping that it would somehow bring back those feelings. I took the three around 6:30- 7 o’clock; I’m not quite sure what the time was.
I was told to take out the garbage around 8’o clock when I noticed that something was wrong. I saw shadows of what looked like people inside my family’s minivan. I peered inside to see that there were several people inside…motionless, all looking at me. Some were female and some were male, I couldn’t quite distinguish them, their faces seemed to be in a state of constant change, shifting and moving around.
I began to bang on the windows, telling them to get out, that’s when my dad came out. “What’s going on?!?!” My dad yelled. I explained to him that there were several people inside our minivan. He looked perplexed. He told me that there were no people inside, so I rushed inside. In the shadows of our darkened family room, those same people were hiding behind the plants and curtains. I screamed.
My dad took me aside and looked at me right in the eyes. My pupils were enormous and he knew that I had taken something. Soon enough, he had told my mother, and she became very worried. She decided to keep a watchful eye on me during the rest of the ordeal, which turned out to be the most mind-bending experience of my life.
As I layed on my bed, I noticed the light switch began to slip down the wall.
“That’s odd.” I thought, and soon enough, little horizontal lines began to come across the wall as well. When I moved my hand towards the wall, the lines began to cover my hand, orbiting them.
“Fascinating” I thought to myself, as I guided my fingers towards my desk roughly 7 feet in front of me, and lo and behold, the lines seemed to fly towards that area. My lava lamp also began to shift from a red, to an orange colour, almost rhythmically. Almost simultaneously, what seemed to look like spiders began to crawl down the walls, and from the ground onto my bed. I moved my hands over these spiders and they vanished into a dust-like vapour, the realism was truly astonishing.
By this point, the perceptual effects of this combination of drugs began to increase. I noticed a gnome type creature, approximately 1 ½ inches in height, attempting to remove the door stop with a wrench-type tool. What looked like two reddish robots began to combat each other on my desk with what appeared to be reinforcements crawling up my desk chair.
Things began to be very strange at this point.
I estimate it was around 1 am- 1:30 when the hallucinations became even more vivid. The headstock on my guitar seemed to waver back and for and also seemed to “drip” onto the carpet. As I approached the instrument, the tuning keys began to move, not only did they move, they began to spin at an alarming rate, and soon enough the strings seemed to fly off the fretboard. I blinked and rubbed my eyes. And it returned to normal.
It seemed that the visual distortions intensified as I “unfocused” my eyes, which allowed me to “see” what really wasn’t there. I experimented with this technique throughout the night, seeing much “cartooning” of normal objects.
And what seemed even more fascinating, was the clothes in my closet. I noticed “someone” in that sweatshirt, almost wanting me to come closer. I walked closer and it seemed that several “people” were inside those shirts. It is difficult to explain what they looked like, although it was similar to those I saw in my minivan, constantly changing faces. Many eyes as well. I told them my name
I pointed towards myself
“Danny…” I said.
No response. It seemed that they acknowledged my presence, but decided not to respond. This continued for about 2-2:30 hours until I passed out (presumably.)
The next day, I woke up, after only 2 hours of actual sleep. And I noticed that my sweaters seemed to form mouths and eyes in the folds of the fabric and began to converse with one another. I also began to see a “waterfall” effect on my walls. I knew something wasn’t right.
So after a few hours at the doctors, blood samples, and being hooked up to heart-monitering cables and antipsychotic pills, I am now at home.
It’s Saturday night and the images are still vivid in my mind. How could these two drugs produce such profound visual effects? I don’t know what went on, and I don’t plan on ever repeating such a combination. I’m sure under different circumstances, it could have been better, but for the sake of health and sanity.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.